Invariant solutions of a diffusion-convection equation

Research output: Contribution to journalArticle


Two invariant solutions of the diffusion-convection equation are derived using the invariant form method and the direct substitution method. The details of the each solutions using the corresponding methods are illustrated.

Original languageEnglish
Pages (from-to)57-64
Number of pages8
JournalModelling, simulation & control. B
Issue number2
Publication statusPublished - 1997

ASJC Scopus subject areas

  • Engineering(all)

Fingerprint Dive into the research topics of 'Invariant solutions of a diffusion-convection equation'. Together they form a unique fingerprint.

  • Cite this